| Model Number |
DRT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Eye Injury (1845); Visual Disturbances (2140); Halo (2227)
| Date of Event |
07/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the toric lens had been explanted due to glare and halos affecting night vision, especially while driving.The patient underwent an iol exchange and another monofocal j&j lens was successfully implanted with no further complications.Post-implantation, the patient is very pleased with the outcome.No further information was provided.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.